×

zbMATH — the first resource for mathematics

On the number of normal subgroups of an uncountable soluble group. (English) Zbl 0528.20001

MSC:
20A15 Applications of logic to group theory
20E15 Chains and lattices of subgroups, subnormal subgroups
20F16 Solvable groups, supersolvable groups
20E07 Subgroup theorems; subgroup growth
13E05 Commutative Noetherian rings and modules
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] G. Behrendt andP. M. Neumann, On the number of normal subgroups of an infinite group. J. London Math. Soc. (2)23, 429-432 (1981). · Zbl 0469.20016 · doi:10.1112/jlms/s2-23.3.429
[2] B. Hartley, Uncountable Artinian modules and uncountable soluble groups satisfying Min-n. Proc. London Math. Soc. (3)35, 55-75 (1977). · Zbl 0356.20030 · doi:10.1112/plms/s3-35.1.55
[3] J.Steprans, The number of submodules. Proc. London Math. Soc. (to appear). · Zbl 0916.03033
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.